# SDR DXTA2022120775660

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,896 hours, 9,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE POWER ON CHECKLIST, WITH THE EMERGENCY LIGHTS SWITCH ARMED AND THE BATTERY SWITCHES OFF, NONE OF THE EMERGENCY LIGHTS ILLUMINATE. WITH THE EMERGENCY LIGHTS SWITCH IN THE ON POSITION AND THE THE BATTERY SWITCHES STILL OFF, ALL OF THE EMERGENCY LIGHTS EXCEPT THE EXIT LIGHT ABOVE THE ENTRY DOOR ILLUMINATE. CHECKED BATTERY PACK,  FOUND FUSE BURNED OUT.  REMOVED AND REPLACED THE FUSE.  RESET INERTIAL SWITCH, OPS CHECK FAILED. ACCESSED NR 2, 3, AND 4 INTERIAL SWITCHES & RESET.  OPS CHECKED GOOD. NO DEFECTS. WORK PERFORMED IAW AMM 33-50-10, AND WDM 33-50-01.
